# SDR SWAA961198

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24409
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT 37,000, CABIN ALTITUDE ALERT WARNING SOUNDED.  SWITCHING TO MAN OR STANDBY MODES, NO HELP.  DESCENDED TO LEVEL WHERE PRESSURE WAS REGAINED.  LANDED WITHOUT INCIDENT.  FWD OUTFLOW VALVE FAILED TEST.  REPLACED VALVE AND SYSTEM CHECKED OK PER BOEING M/M.
